MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC. MALYUGIN RING SYSTEM; IRIS RETRACTOR CLIP

MICROSURGICAL TECHNOLOGY INC. MALYUGIN RING SYSTEM; IRIS RETRACTOR CLIP
Model Number MAL-0002-1
Medical Device Problem Code Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the retractor failed to open properly.No patient harm was reported.

Brand Name
MALYUGIN RING SYSTEM
Common Device Name
IRIS RETRACTOR CLIP
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
jeffrey cody
8415 154th ave ne
redmond, WA 98052
MDR Report Key17376098
Report Number3019924-2023-00004
Device Sequence Number15079684
Product Code HOC
UDI-Device Identifier10844685000040
UDI-Public10844685000040
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPTN/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model NumberMAL-0002-1
Device Catalogue NumberMAL-0002-1
Device Lot Number139829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown